# SDR ABXR2018020700009

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE UPPER AIRLOAD RIB LOWER CAP CRACKED AT LES 520.
